# SDR QMLA2017080317076

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 2,312 hours
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 109090040212
- Part serial: A16748
- Condition: Delaminated
- Location: Fuel Probe
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON REMOVAL OF LOWER FUEL CELL INSPECTION PANELS, DISCOVERED THE LOWER RT FUEL CELL WAS LEAKING FUEL AT THE FWD AND AFT FUEL PROBE PANELS.  FUEL PROBE PANELS ARE DELAMINATING FROM THE MAIN FUEL CELL.
